UM
Probabilistic Solutions of a Nonlinear Plate Excited by Gaussian White Noise Fully Correlated in Space
Er, G. K.; Iu, V. P.
2017-11
Source PublicationINTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS
ISSN0219-4554
Volume17Issue:9
AbstractThis paper addresses the nonlinear random vibration of a rectangular von Karm an plate excited by uniformly distributed Gaussian white noise which is fully correlated in space. The state-space-split method and exponential polynomial closure method are jointly utilized to analyze the probabilistic solutions of the plate. The computational efficiency and numerical accuracy of the methodology for analyzing the nonlinear random vibration of the plate are verified by comparing the computational effort and numerical results with those obtained by Monte Carlo simulation and equivalent linearization, respectively. Meanwhile, the convergence of the probabilistic solution in the sense of Galerkin's approximation is examined by analyzing the plate modeled as single-degree-of-freedom and multi-degree-of-freedom systems. Some phenomena are discussed after numerically studying the behaviors of probabilistic solutions of the deflection at different locations of the plate.
KeywordNonlinear plate Fokker-Planck-Kolmogorov equation probabilistic solution MDOF system
DOI10.1142/S0219455417500973
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaEngineering ; Mechanics
WOS SubjectEngineering, Civil ; Engineering, Mechanical ; Mechanics
WOS IDWOS:000413444400001
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Recommended Citation
GB/T 7714
Er, G. K.,Iu, V. P.. Probabilistic Solutions of a Nonlinear Plate Excited by Gaussian White Noise Fully Correlated in Space[J]. INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS,2017,17(9).
APA Er, G. K.,&Iu, V. P..(2017).Probabilistic Solutions of a Nonlinear Plate Excited by Gaussian White Noise Fully Correlated in Space.INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS,17(9).
MLA Er, G. K.,et al."Probabilistic Solutions of a Nonlinear Plate Excited by Gaussian White Noise Fully Correlated in Space".INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS 17.9(2017).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er, G. K.]'s Articles
[Iu, V. P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.